Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking tegrital for hyperhyroidism. Getting blurred vision. Side effect?

my son who is 13 yrs old now is taking tegrital CR 200 in the morning and 300mgat night . WE stopped the medicine in 2004 but 2 yrs back we had to start the medicine again because he complained of some problems like he gets blurred for 2 sec when he see the blackboard etc. For the past 2 months he is being treated for hyperhyroidism Will there be any side effrects after some time because of all these medicines. Can i go for homeopathy
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Internal Medicine Specialist 's  Response
Hi,
Welcome to HCM,
After going through your son's history , he is suffering from two medical issues
1) Seizure dis order for which he is taking Tegretal (Carbamazepine) .
2) Hyperthyroidism last 2 months.
You have not mentioned what drug he is taking for Hyperthyroid commonly antithyroid drug used is
methimazole this drug can have interaction with Carbamazepine and risk of Agranulocytosis please discuss with your treating Physician /Neurologist, if possible alternative drug may be used.
I would say please take your drugs regularly and do not go for Homeopathy.
Please Take care of him.
Good Luck.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
HELLO,
WELCOME TO HCM,
HYPERTHYROID OR HYPOTHYROID IS SURELY CAN BE CURE BY HOMEOPATHY.
ESPECIALLY IN YOUNG AGE THERE IS A VERY GOOD IMPROVEMENT SEEN IN SHORT TIME AND PATIENT CAN EASILY STOP OTHER MEDICINES AS WELL.
SO DEFINATELY GO WITH HOMEOPATHY TREATMENT. YOUR SON WILL BE CURED AND WILL BE FREE FROM LIFETIME MEDICATION.
FOR PROPER HOMEOPATHIC TREATMENT DETAIL HISTORY OF DISEASE AND PATIENT IS MUST SO CONSULT TO GOOD CLASSICAL HOMEOPATH.
FOR MORE INQUIRY CONTACT TO "subhashponkiya@gmail.com"
HAVE A GREAT LIFE AHEAD.
Answered: Thu, 14 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor